RUS  ENG
Полная версия
ЖУРНАЛЫ // Eurasian Mathematical Journal // Архив

Eurasian Math. J., 2023, том 14, номер 3, страницы 54–74 (Mi emj477)

Эта публикация цитируется в 1 статье

Classes of kernels and continuity properties of the tangential gradient of an integral operator in Hölder spaces on a manifold

M. Lanza de Cristoforis

Dipartimento di Matematica ‘Tullio Levi-Civita’, Università degli Studi di Padova, Via Trieste 63, Padova I-35121,Italy

Аннотация: We prove multiplication and embedding theorems for classes of kernels of integral operators in subsets of metric spaces with a measure. Then we prove a tangential differentiation theorem with respect to a semi-tangent vector for integral operators that are defined on an upper-Ahlfors regular subset of the Euclidean space and a continuity theorem for the corresponding integral operator in Hölder spaces in the specific case of a differentiable manifold.

Ключевые слова и фразы: continuity, classes of kernels, tangential gradient, integral operator, manifold.

MSC: Primary 31B10; Secondary 42B20, 42B37, 47G40, 47G10

Поступила в редакцию: 15.08.2022

Язык публикации: английский

DOI: 10.32523/2077-9879-2023-14-3-54-74



© МИАН, 2025